# SDR AALA201801309023

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 11,237 hours, 4,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R4 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-13-14. LEAK CHECK GOOD.
